# SDR SWIA201231981

- Difficulty date: October 15, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 29,044 hours, 38,263 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON THE LEFT ENGINE, ERRATIC SURGING TORQUE INDICATIONS CLIMBING THRU 15,000FT WITH ACCOMPANYING BURNT PACK SMELL.  (FLT 6387)  REPLACED LEFT ENGINE HMU, FUEL PUMP PACK, AND LEFT EEC ALARM RELAY IN REFERENCE TO EMB MM.  P/N: 3117095-01  S/N OFF: 2911; P/N: 786390-16  S/N OFF: M80397.
